# SDR 2002FA0001313

- Difficulty date: November 11, 2002
- Submitted: November 20, 2002
- Operation: General aviation
- Aircraft: N105GB
- Make and model: Cessna 414
- Aircraft serial: 4140644
- Engine: Cont TSIO520*
- System (JASC): 2710 · Aileron Control System
- Part: Tube
- Part number: 50452133
- Condition: Failed
- Location: Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT ANNUAL INSPECTION, A CLICKING NOISE WAS NOTED WHEN LANDING GEAR WAS RETRACTED.  UPON INVESTIGATION, IT WAS DETERMINED THAT THE END FITTINGS RIVETED IN THE TUBE ASSEMBLY WERE WORKING.  CATASTROPHIC FAILURE WAS PROBABLY NOT IMMINENT, HOWEVER IF LEFT UNATTENDED THE RIVETS WOULD HAVE EVENTUALLY SHEARED ALLOWING THE END FITTING TO SEPARATE FROM TUBE.
